EconPapers    
Economics at your fingertips  
 

Dominance conditions in non-additive expected utility theory

Marco Scarsini

Post-Print from HAL

Abstract: In order to explain the Ellsberg paradox, a non-additive expected utility has recently been proposed. In this paper we determine dominance conditions for non-additive expected utilities. In the univariate case all the well-known stochastic dominance theorems can be extended to the non-additive framework, whereas in the multivariate case the generalization applies only to those results that assume a weak preference ordering or do not require extension to linear combinations of utilities.

Keywords: Dominance condition; non-additive; utility theory (search for similar items in EconPapers)
Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Published in Journal of Mathematical Economics, 1992, vol. 21, N°2, pp. 173-184. ⟨10.1016/0304-4068(92)90009-V⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Dominance conditions in non-additive expected utility theory (1992) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00541998

DOI: 10.1016/0304-4068(92)90009-V

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-00541998